BibTeX record journals/siamma/AbdullaK00

download as .bib file

@article{DBLP:journals/siamma/AbdullaK00,
  author    = {Ugur G. Abdulla and
               John R. King},
  title     = {Interface Development and Local Solutions to Reaction-Diffusion Equations},
  journal   = {{SIAM} J. Math. Analysis},
  volume    = {32},
  number    = {2},
  pages     = {235--260},
  year      = {2000},
  url       = {https://doi.org/10.1137/S003614109732986X},
  doi       = {10.1137/S003614109732986X},
  timestamp = {Sat, 27 May 2017 14:23:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamma/AbdullaK00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier